RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 3, Pages 663–702 (Mi izv1856)  

This article is cited in 1 scientific paper (total in 1 paper)

Denjoy–Khinchin-integrable functions and their conjugates

T. P. Lukashenko


Abstract: In this paper $2\pi$-periodic functions $\Phi(x)$ and $\Psi(x)$ are constructed so that they are both Denjoy–Khinchin integrable, are not equivalent to zero, and have conjugates $\overline\Phi$ and $\overline\Psi$ satisfying $\overline\Phi(x)=0$ almost everywhere and $\overline\Psi(x)=1$ almost everywhere.
Bibliography: 12 titles.

Full text: PDF file (2568 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:3, 625–664

Bibliographic databases:

UDC: 517.5
MSC: 42A40, 26A39
Received: 12.02.1976

Citation: T. P. Lukashenko, “Denjoy–Khinchin-integrable functions and their conjugates”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977), 663–702; Math. USSR-Izv., 11:3 (1977), 625–664

Citation in format AMSBIB
\Bibitem{Luk77}
\by T.~P.~Lukashenko
\paper Denjoy--Khinchin-integrable functions and their conjugates
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 3
\pages 663--702
\mathnet{http://mi.mathnet.ru/izv1856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447955}
\zmath{https://zbmath.org/?q=an:0359.42008|0382.42001}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 3
\pages 625--664
\crossref{https://doi.org/10.1070/IM1977v011n03ABEH001739}


Linking options:
  • http://mi.mathnet.ru/eng/izv1856
  • http://mi.mathnet.ru/eng/izv/v41/i3/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. P. Lukashenko, “On integrals of conjugate functions”, Math. USSR-Izv., 15:1 (1980), 53–86  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:250
    Full text:63
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020